ISRAELI A. JAFFE, M.D., F.A.C.P.
The development of an arteritis resembling polyarteritis nodosa in patients with rheumatoid arthritis has been well documented in the literature (1). An apparent increase in the prevalence of this syndrome has been ascribed to the widespread use of corticosteroids, which is believed to predispose to the development of disseminated vascular lesions (2, 3). Patients with this syndrome usually have subcutaneous nodules and very high titers of the rheumatoid factor, though many with high titer do not develop this complication (4). Peripheral neuropathy is usually the earliest manifestation of disseminated arteritis, and it is believed to be secondary to disease in
Learn more about subscription options.
Register Now for a free account.
JAFFE IA. Rheumatoid Arthritis with Arteritis: Report of a Case Treated with Penicillamine. Ann Intern Med. 1964;61:556-563. doi: 10.7326/0003-4819-61-3-556
Download citation file:
Published: Ann Intern Med. 1964;61(3):556-563.
Rheumatoid Arthritis, Rheumatology, Vasculitides.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only